advertisement
Question
Posted by: ouch | 2008-11-11

headache after radiation

hi there

I had a craniotomy on 20th october. i have so far had little or no headaches at all. (I had a secondary tumor removed from my left occipital lobe) i had my first radiation treatment yesterday and an hour later developed a monster of a headache. i took 2 mybulen and it didnt help so i took 2 tranacet and it didnt work either. do you think i should tell my oncologost or neurosurgeon or is this normal? im having radiation every day for the next 2 weeks
thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHeadache expert

Dear Ouch

I'm sorry I didn't get back to you sooner, but I must have missed your message.

You should definitely tell your oncologist and neurosurgeon - they are the experts at the kind of treatment you are getting, and will know whether the headaches are possibly being caused by the treatment.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement